MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-28-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 7 years 3 months post the initial tha, the 77 year old female patient was revised due to abnormal wear and a recalled poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
Based  on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19341643
Report Number1038671-2024-01311
Device Sequence Number12597536
Product Code JDI
UDI-Device Identifier10885862022066
UDI-Public10885862022066
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date02/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale